# SDR SWAA2025101624237

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 30,556 hours, 15,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE DAMAGED.   REMOVED AND REPLACED MEGAPHONE IAW AMM 25-64-00
